See Alike in...

Alike App

Browser

Fighter2022

890d

Hello, I’m new here. It’s really cool to have an app like this to connect with others. I was diagnosed with pots last year. I’m also suspected to have gastroparesis but waiting for gi doctor on that. I have so many questions I don’t even know where to begin. Something I’ve noticed recently is during the night I’ll be almost about to fall asleep and my body does this full twitch feels like adrenaline like a shock. Idk how to explain it. I will also be very sweaty at this time. Has anyone had this happen? Is this a pots symptom?

Top reply
    • Gigi13

      889d

      Hey peeps! I’d say I’m about 85% recovered from POTS after struggling for years . I wouldn’t wish this on anyone but boy it makes you resilient! I’m passionate about helping people. I work in a clinic doing so🤗 there is a lot of research showing the relationship between histamine (chemical released commonly with MCAS) , sleep disorders and POTS. To be honest what has helped me improve the most is micronutrient IV’s and chinese herbs. This year I almost forgot entirely about POTS! Just thought I’d share what has worked so much for me

    • Gigi13

      889d

      Oh and chiropractic care! There is an amazing one in Houston

    • Gigi13

      889d

      Hey peeps! I’d say I’m about 85% recovered from POTS after struggling for years . I wouldn’t wish this on anyone but boy it makes you resilient! I’m passionate about helping people. I work in a clinic doing so🤗 there is a lot of research showing the relationship between histamine (chemical released commonly with MCAS) , sleep disorders and POTS. To be honest what has helped me improve the most is micronutrient IV’s and chinese herbs. This year I almost forgot entirely about POTS! Just thought I’d share what has worked so much for me

    • Fighter2022

      890d

      I have heard of MCAS and briefly looked it up before and totally wrote it as something k could have because I thought it was just allergic reactions, itching and stuff like that. Thanks for sharing o just looked it up again and see that it’s much more than that. I get a lot of stomach issues and unexplained bone pains and some of the other things it mentions. What kind of doctor would you see for mcas?

    • Chronic_In_College

      890d

      Have you guys heard of mast cell activation syndrome (MCAS)? It’s often comorbid with POTS. With MCAS there are “histamine dumps” every night, which have all the same symptoms. May be worth looking into. I have both POTS and MCAS and the feeling you’re describing has definitely gotten better for me since taking mast cell stabilizers

    • Fighter2022

      890d

      Thank you. It’s such a strange feeling right? Hard to even explain. Thank you I will try to put my legs up against the wall next time it happens and look into midodrine. I’m currently on metoprolol but we cut back to once a day recently

    • SaltyZebra

      890d

      Hi! Welcome to the app! This is pretty common unfortunately with hyperadrenergic pots. I believe we potsies over produce adrenaline and can sometimes have “adrenaline dumps” where some of that over produced, stored adrenaline gets released all at once. Can cause sweating, shaking, increased heart rate, increased breathing, etc. Mine also usually happens in the middle of the night. Laying down and putting your legs up against a wall can help until the symptoms pass. I have also been told midodrine can be helpful for that as well but personally gives me migraines.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion